Previous |  Up |  Next


Title: Selfduality of the system of convex subsets of a partially ordered set (English)
Author: Zelina, Miron
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 34
Issue: 3
Year: 1993
Pages: 593-595
Category: math
Summary: For a partially ordered set $P$ let us denote by $Co P$ the system of all convex subsets of $P$. It is found the necessary and sufficient condition (concerning $P$) under which $Co P$ (as a partially ordered set) is selfdual. (English)
Keyword: partially ordered set
Keyword: convex subset
Keyword: selfduality
MSC: 06A06
MSC: 06A10
idZBL: Zbl 0784.06002
idMR: MR1243092
Date available: 2009-01-08T18:06:41Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Jakubík J.: Selfduality of the system of intervals of a partially ordered set.Czechoslov. Math. J. 41 (1991), 135-140. MR 1087633


Files Size Format View
CommentatMathUnivCarolRetro_34-1993-3_23.pdf 147.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo